Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Since menopause recent orgasm has changed. Instead of crescendo get only one spasm which is not satisfying. Advise?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
It has been 4 years since my menopause and since recently orgasm has changed for me. Instead of a crescendo or waves, I get only one spasm which is not very satisfying. Can you advise
Posted Thu, 5 Sep 2013 in Women's Health
Answered by Dr. Arif N Khan 20 minutes later
Brief Answer:
Sexual dysfunction due to oestrogen deficiency

Detailed Answer:
Thank you for choosing XXXXXXX I feel you are suffering from post menopausal sexual dysfunction.This is one of the problem encountered during post menopausal period. It is usually due decrease in oestrogen hormone. Other cause are: Vaginal atrophy again due to oestrogen deficiency.
Treatment: Oral, transdermal, or vaginal estrogen preparations are the most effective treatment options for vulvovaginal atrophy-related sexual dysfunction.
There is also role of Testosterone injection for the same complaint. Testosterone therapy is usually administered concomitantly with estrogen therapy.
Kindly do not be anxious or get depressed, because this could contribute enormously for the present complaint.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor